Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 290, NWS Tulsa, OK

November 5, 20158 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 4:56 PM CST for 8 counties in Oklahoma. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2015, 4:56 PM CST (22:56 UTC)
Expired
Nov 5, 2015, 5:30 PM CST
In force
34 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Pushmataha County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 94 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 5:19 PM CSTTSTM WND DMGKeota, OKPOWER LINE DOWN DUE TO HIGH WIND.
Nov 5, 5:40 PM CSTTSTM WND DMGBlanco, OKTREE LIMBS DOWN AROUND TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:06 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
541 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS54 KTSA 052256
SVRTSA
OKC061-077-079-091-101-121-127-135-052330-
/O.NEW.KTSA.SV.W.0290.151105T2256Z-151105T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
456 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  EAST CENTRAL MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
  EASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  WESTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
  LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 530 PM CST

* AT 456 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTHEAST OF LAKE TENKILLER STATE PARK TO 4
  MILES SOUTH OF KINTA TO 2 MILES NORTHEAST OF DAISY...MOVING
  NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SALLISAW...                       WILBURTON...
  STIGLER...                        CLAYTON...
  MULDROW...                        SPIRO...
  HARTSHORNE...                     WARNER...
  VIAN...                           PANAMA...
  TALIHINA...                       QUINTON...
  GORE...                           PORUM...
  WEBBERS FALLS...                  KEOTA...
  RED OAK...                        MCCURTAIN...
  BOKOSHE...                        FANSHAWE...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 276 AND
321.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3458 9567 3459 9567 3460 9585 3508 9560
      3562 9522 3563 9448 3526 9459 3458 9497
TIME...MOT...LOC 2256Z 243DEG 42KT 3564 9499 3505 9523 3455 9571 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
283 
WWUS54 KTSA 052315
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CST THU NOV 5 2015

OKC091-052324-
/O.CAN.KTSA.SV.W.0290.000000T0000Z-151105T2330Z/
MCINTOSH OK-
515 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCINTOSH COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3460 9554 3465 9559 3472 9557 3505 9544
      3562 9508 3563 9448 3526 9459 3458 9497
TIME...MOT...LOC 2314Z 243DEG 42KT 3572 9479 3513 9503 3464 9551 

$$

OKC061-077-079-101-121-127-135-052330-
/O.CON.KTSA.SV.W.0290.000000T0000Z-151105T2330Z/
SEQUOYAH OK-PITTSBURG OK-LE FLORE OK-LATIMER OK-PUSHMATAHA OK-
MUSKOGEE OK-HASKELL OK-
515 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR SEQUOYAH...SOUTHEASTERN PITTSBURG...WESTERN LE FLORE...LATIMER...
NORTHEASTERN PUSHMATAHA...SOUTHEASTERN MUSKOGEE AND HASKELL
COUNTIES...

AT 514 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF BUNCH TO 3 MILES WEST OF
MCCURTAIN TO 6 MILES NORTH OF STANLEY...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       WILBURTON...
STIGLER...                        CLAYTON...
MULDROW...                        SPIRO...
VIAN...                           PANAMA...
TALIHINA...                       QUINTON...
GORE...                           WEBBERS FALLS...
KEOTA...                          RED OAK...
MCCURTAIN...                      BOKOSHE...
FANSHAWE...                       WHITEFIELD...
GANS...                           KINTA...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 285 AND
321.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3460 9554 3465 9559 3472 9557 3505 9544
      3562 9508 3563 9448 3526 9459 3458 9497
TIME...MOT...LOC 2314Z 243DEG 42KT 3572 9479 3513 9503 3464 9551 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 2:10 PM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Nov 5, 2:10 PM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
210 PM CST THU NOV 5 2015

.DISCUSSION...

Pacific front/dryline is marching east across OK as I type. Broken
band of strong to severe storms ahead of the front will slide east
across eastern OK and eventually into western AR this afternoon
and into the evening. Given strengthening kinematic fields near
the basal portion of the ejecting shortwave trough...deep layer
shear will be more than sufficient for storms to rotate. Looks
like convective mode will be a mix of linear and cellular with
some bowing segments...suggesting a low tornado potential along
with the wind/hail threat. The greatest potential will likely be
near and south of I-40 where the better instability will lie. The
activity should clear out of the forecast area for the most part
by midnight...at which time the polar front will sweep southeast
across the region...setting up for a cooler end to the week.

A reinforcing frontal boundary will push thru early
Saturday...which may keep lows from dropping below freezing
Saturday morning. That will not be the case on Sunday
morning...with the surface ridge axis setting overhead. A freeze
is looking more likely at this time...especially at the typical
cold valley locations (like BVO and FYV).

Another deep western trough is expected to evolve early next week
and will eventually slide into the Plains later on in the week.
The two main medium range numerical models continue to disagree
considerably with the details and thus confidence with timing is
low. For now...will introduce pops Tues night and continue them
thru Wed night. At some point pops will be increased when the
timing and other details regarding this next upper system become
better resolved.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  65  41  62 /  20   0   0   0
FSM   56  69  47  65 /  90   0  10  10
MLC   53  68  45  63 /  60   0   0  10
BVO   45  64  36  62 /  20   0   0   0
FYV   51  64  36  60 /  90   0   0   0
BYV   51  63  38  59 /  90   0   0   0
MKO   51  67  42  63 /  50   0   0   0
MIO   47  62  38  60 /  50   0   0   0
F10   51  66  43  62 /  30   0   0   0
HHW   55  71  50  67 /  90  10  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Nov 5, 4:38 PM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
438 PM CST THU NOV 5 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
438 PM CST THU NOV 5 2015

...SEVERE WEATHER THREAT CONTINUES THIS AFTERNOON AND EVENING...

...TORNADO WATCH IN EFFECT UNTIL 8 PM ACROSS PORTIONS OF EASTERN
   OKLAHOMA AND UNTIL 9 PM FOR NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT .
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SPREADING ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON INTO
THE EVENING HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS AND TO A LESSER EXTENT QUARTER SIZE HAIL.

ALTHOUGH INSTABILITY REMAINS MARGINAL...A FEW ISOLATED TORNADOES
WILL BE POSSIBLE WITH THE GREATEST THREAT ACROSS FAR SOUTHEAST
OKLAHOMA WHERE THE STRONGEST INSTABILITY REMAINS. LOCALLY HEAVY
RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS WHICH COULD
LEAD TO A LIMITED FLASH FLOOD THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS
WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING
ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 5, 3:18 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CST THU NOV 5 2015

OKZ061-062-067-052145-
ROGERS OK-WAGONER OK-MAYES OK-
318 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN
ROGERS AND NORTHWESTERN WAGONER COUNTIES UNTIL 345 PM CST...

AT 316 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONETA...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EAST BROKEN ARROW... OWETA... INOLA... ONETA... MAZIE...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3593 9572 3607 9576 3629 9544 3608 9534
TIME...MOT...LOC 2116Z 234DEG 41KT 3601 9570
Special weather statement, Nov 5, 3:36 PM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CST THU NOV 5 2015

OKZ061-062-052200-
ROGERS OK-MAYES OK-
336 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR MAYES AND SOUTH EAST ROGERS
COUNTIES UNTIL 400 PM CST...

AT 335 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF CHOUTEAU...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR CREEK...                    CHOUTEAU...
INOLA...                          LOCUST GROVE...
SALINA...                         LANGLEY...
SPAVINAW...                       DISNEY...
HOOT OWL...                       SPAVINAW STATE PARK...
SPORTSMEN ACRES COMMUNITY...      ROSE...
CHEROKEE STATE PARK...            STRANG...
SNOWDALE STATE PARK...            MAZIE...
MURPHY...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3648 9501 3621 9501 3607 9533 3618 9554
TIME...MOT...LOC 2135Z 240DEG 48KT 3615 9540
Special weather statement, Nov 5, 4:18 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CST THU NOV 5 2015

ARZ001-OKZ063-052300-
BENTON AR-DELAWARE OK-
418 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND CENTRAL
DELAWARE COUNTIES UNTIL 500 PM CST...

AT 417 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER JAY...MOVING
NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY...                            GROVE...
GRAVETTE...                       MAYSVILLE...
SULPHUR SPRINGS...                ZENA...
LAKE EUCHA STATE PARK...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3650 9462 3650 9429 3626 9484 3648 9497
      3665 9462
TIME...MOT...LOC 2217Z 240DEG 49KT 3641 9480
Special weather statement, Nov 5, 4:21 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CST THU NOV 5 2015

ARZ001-010-OKZ063-068-069-052245-
WASHINGTON AR-BENTON AR-ADAIR OK-CHEROKEE OK-DELAWARE OK-
421 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
SOUTHWESTERN WASHINGTON...SOUTHERN DELAWARE...EASTERN CHEROKEE AND
ADAIR COUNTIES UNTIL 445 PM CST...

AT 420 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF PEGGS TO 5 MILES NORTHEAST OF
CHEROKEE LANDING STATE PARK TO 3 MILES EAST OF LAKE TENKILLER STATE
PARK...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SILOAM SPRINGS...                 STILWELL...
LINCOLN...                        WESTVILLE...
WEST SILOAM SPRINGS...            COLCORD...
KANSAS...                         WATTS...
OAKS...                           LEACH...
ADAIR STATE PARK...               PROCTOR...
SCRAPER...                        CINCINNATI...
ELDON...                          CHRISTIE...
COOKSON...                        MARYETTA...
BARON...                          WEST SILOAM SPRING...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3599 9437 3581 9447 3579 9453 3568 9496
      3587 9482 3616 9505 3616 9501 3618 9501
      3631 9457
TIME...MOT...LOC 2220Z 253DEG 39KT 3603 9501 3580 9483 3561 9497
Local storm report, Nov 5, 4:42 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TORNADO          1 W OKEMAH              35.43N 96.32W
11/05/2015                   OKFUSKEE           OK   STORM CHASER

            STORM CHASER REPORTED A TORNADO CROSSING I-40
            APPROXIMATELY 1 MILE WEST OF OKEMAH.

&&

SFP
Special weather statement, Nov 5, 4:46 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CST THU NOV 5 2015

OKZ068>070-072-074-052315-
ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
446 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEQUOYAH...SOUTHEASTERN
CHEROKEE...SOUTHEASTERN MUSKOGEE...SOUTHWESTERN ADAIR AND CENTRAL
HASKELL COUNTIES UNTIL 515 PM CST...

AT 446 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF LAKE TENKILLER STATE PARK TO 6
MILES NORTHEAST OF PORUM TO 2 MILES NORTHEAST OF QUINTON...AND MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       STILWELL...
STIGLER...                        VIAN...
GORE...                           WEBBERS FALLS...
WHITEFIELD...                     MARBLE CITY...
TAMAHA...                         BUNCH...
COOKSON...                        ADAIR STATE PARK...
BRUSHY...                         MARYETTA...
BRUSHY LAKE STATE PARK...         LAKE TENKILLER STATE PARK...
BRIARTOWN...                      CHEROKEE LANDING STATE PARK...
MC KEY...                         BOX...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 283 AND
308.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA.

LAT...LON 3559 9469 3531 9483 3514 9535 3516 9535
      3516 9538 3537 9523 3578 9510 3588 9458
TIME...MOT...LOC 2246Z 243DEG 35KT 3564 9509 3540 9516 3516 9534

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:36 AM CSTSpecial Weather StatementTSAPawnee39 min
Nov 5, 10:54 AM CSTSpecial Weather StatementTSAPawnee36 min
Nov 5, 11:16 AM CSTSpecial Weather StatementTSAOsage44 min
Nov 5, 11:28 AM CSTSevere Thunderstorm WarningTSAOsage, Washington32 min
Nov 5, 11:45 AM CSTSevere Thunderstorm WarningTSANowata, Osage, Washington45 min
Nov 5, 12:08 PM CSTSpecial Weather StatementTSAPawnee52 min
Nov 5, 12:29 PM CSTSpecial Weather StatementTSANowata16 min
Nov 5, 12:43 PM CSTSpecial Weather StatementTSAWashington32 min
Nov 5, 12:52 PM CSTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Rogers, Washington38 min
Nov 5, 1:17 PM CSTSpecial Weather StatementTSACreek43 min
Nov 5, 1:30 PM CSTSpecial Weather StatementTSACraig30 min
Nov 5, 1:35 PM CSTSpecial Weather StatementTSARogers25 min
Nov 5, 2:05 PM CSTSpecial Weather StatementTSAOkfuskee25 min
Nov 5, 2:09 PM CSTSpecial Weather StatementTSACraig21 min
Nov 5, 2:20 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee25 min
Nov 5, 2:28 PM CSTTornado WarningTSAOkfuskee, Okmulgee32 min
Nov 5, 2:39 PM CSTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more36 min
Nov 5, 2:44 PM CSTTornado WarningTSAMuskogee, Okfuskee, Okmulgee31 min
Nov 5, 2:59 PM CSTTornado WarningTSAMuskogee, Okmulgee, Wagoner18 min
Nov 5, 3:06 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg54 min
Nov 5, 3:18 PM CSTSpecial Weather StatementTSAWagoner27 min
Nov 5, 3:36 PM CSTSpecial Weather StatementTSAMayes24 min
Nov 5, 3:42 PM CSTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah48 min
Nov 5, 3:52 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes23 min
Nov 5, 4:14 PM CSTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg31 min
Nov 5, 4:18 PM CSTSpecial Weather StatementTSADelaware42 min
Nov 5, 4:21 PM CSTSpecial Weather StatementTSAAdair24 min
Nov 5, 4:35 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha25 min
Nov 5, 4:40 PM CSTSevere Thunderstorm WarningTSAAdair, Delaware35 min
Nov 5, 4:46 PM CSTSpecial Weather StatementTSAHaskell, Sequoyah29 min
Nov 5, 5:28 PM CSTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah47 min
Nov 5, 5:50 PM CSTSpecial Weather StatementTSAChoctaw, Pushmataha40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.